# SDR RJEF20180525001

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N747AV
- Make and model: Airbus A321-231
- Aircraft serial: 6861
- Aircraft time: 8,528 hours, 2,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frames 64-65
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND INSPECTION,  FOUND TWO SCRATCHES ON THE AFT AFT FUSELAGE BETWEEN FRAMES 64 AND 65, STRINGERS 25 AND 26L,  THE SCRATCHES WERE EVALUATED IAW SRM 53-41-11-283-041, CLASSIFIED AS MINOR DAMAGE,  REPAIRED IAW SRM 51-73-00, DIAGRAM 001, SHEET 1. THE SKIN THICKNESS WAS REDUCED ON 10%, THE REWORK TOTAL AREA DIMENSIONS ARE LENGHT 41MM, WIDTH 40MM. PERFORMED HFEC IAW NTM 51-10-08-250-802, NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
